MathSciNet Relay Station
MathSciNet bibliographic data
MR1387048 (97a:05078) 05C12
Gutman, Ivan; Yeh, Yeong-Nan The sum of all distances in bipartite graphs. Math. Slovaca 45 (1995), no. 4, 327–334.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement